MathSciNet Relay Station
MathSciNet bibliographic data
MR718944 35K65 (35D10)
Alikakos, Nicholas D.; Evans, Lawrence C. Continuity of the gradient for weak solutions of a degenerate parabolic equation. J. Math. Pures Appl. (9) 62 (1983), no. 3, 253–268.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement